# SDR R61A2019103091168

- Difficulty date: October 9, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 39,462 hours, 24,435 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Frames 12-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE A/C WAS OUT OF SERVICE FOR HEAVY CHECK*** FWD FUSELAGE WET AREA FLOOR STRUCTURE BTW FR 17-20 LBL 11", SEAT BTRACK BEAM UPPER FLANGE FOUND CORRODED. FWD FUSELAGE WET AREA FLOOR STRUCTURE BTW FR12-20 RBL 11 SEAT TRACK REPLACEC IAW SRM 51-41-07, 51-41-02, 51-43-03 & 51-43-04. A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
